MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 35MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 35MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 34724
Medical Device Problem Codes Failure to Osseointegrate (1863); Malposition of Device (2616)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930); Sinus Perforation (2277)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to sinus perforation.

Brand Name
BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 35MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key16846997
Report Number9611993-2023-063190
Device Sequence Number7548039
Product Code DZE
UDI-Device Identifier07332747013467
UDI-Public(01)07332747013467(10)12046740(17)200715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2020
Device Model Number34724
Device Catalogue Number34724
Device Lot Number12046740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale